# SDR USAA2010061791154

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 31,657 hours, 12,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F1000066000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 49 - LAS-DCA - EMERGENCY LIGHTS - L2 DOOR EMERGENCY EXIT LENS MISSING.  REPLACED MISSING EMERGENCY EXIT LENS AT L2 DOOR.
